# SDR IPXA2019042294245

- Difficulty date: April 6, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFWD. CARGO AFT BULKHEAD STANCHION HAS CORROSION AT STA. 6-73, X=57.0 AND Z=-94.  REPAIRED CORRODED FWD. CARGO AFT BULKHEAD STANCHION AT STA. 6-70, X=57.0 AND Z=-94 IAW UPS EO MD11-5310-72195-A. (MAJOR)
